# SDR SWAA2022021170826

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL ATTACH RAIL AT STA 500D HAS CORROSION ON AFT SIDE R/H SIDE / REMOVED CORROSION AT FWD CARGO FLOOR PANEL ATTACH RAIL STA 500D IAW SRM 51-10-02-0G-0 STEP 15 (100% MATERIAL LOSS). REMOVED / REPLACED FLOOR PANEL ATTACH RAIL AT FWD CARGO STA 500D FROM LBL 21 TO RBL 21. IAW SRM 51-40-02-0G-0 (BOEING DWG# 143A94581 REV A. TAG# WN0997
